Journal Article

A + B = C and big III's

Benjamin M. M. de Weger

in The Quarterly Journal of Mathematics

Volume 49, issue 1, pages 105-128
Published in print March 1998 | ISSN: 0033-5606
Published online March 1998 | e-ISSN: 1464-3847 | DOI:
A + B = C and big III's

Show Summary Details


Assuming standard conjectures we show that there exist elliptic curves with Tate-Shafarevich group of order essentially as large as the square root of the conductor. We present some concrete examples of such elliptic curves, related to good examples for the ABC-Conjecture.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.